# SDR CA970620008

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Filter
- Part number: RA1J46
- Condition: Failed
- Location: End Cap
- Part time: 88 hours
- Component: Rapco
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) VACUUM PUMP SNAGGED UNSERVICEABLE. MAINTENANCE FOUND THE INLINE FILTER SPLIT AT THE CANISTER END. SUBMITTER STATES THAT HIGH PRESSURE MAY HAVE BEEN TOO MUCH FOR THIS NEW TYPE OF FILTER
